# SDR ASOA2015101013983

- Difficulty date: October 10, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 19,970 hours, 12,855 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FLOOR SILL AT FRAME 280 IS CORRODED.  R & R FLOOR SILL DUE TO SEVERE CORROSION.  REMOVED AND BEGAN INSTALLATION RT FLOOR SILL BETWEEN FS 280 AND FS 319 IAW SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01.  RT FLOOR SILL BETWEEN FS 280 AND FS 319 FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-390.  INSTALLED RIVETS COMMON TO FLOOR SILL AND SKIN IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
